# SDR CAL950273

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Module
- Condition: Failed
- Location: A-Hyd
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GSO - FLT 1735 - THE A-HYDRAULIC SYSTEM PRESSURE DROPPED TO ZERO DURING CLIMB OUT OF GSO.  CHECK LIST PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A CHECK VALVE FAILURE OF THE A-HYDRAULIC SYSTEM MODULE.  THE A-SYSTEM MODULE WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  THE HYDRUALIC WAS SERVICED IAW MM 29-11-61.  (X)
